Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 20, 2015, 1:21 AM EDT for Potter County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2015, 1:21 AM EDT (05:21 UTC)
- Expired
- Jul 20, 2015, 2:00 AM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
County Potter County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
950
WWUS81 KCTP 200521
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT MON JUL 20 2015
PAZ006-200600-
POTTER PA-
121 AM EDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT POTTER COUNTY UNTIL 200 AM
EDT...
AT 120 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DENTON HILL STATE PARK...MOVING EAST AT 30 MPH.
40 MPH WIND GUSTS AND A BRIEF PERIOD OF VERY HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DENTON HILL STATE PARK AROUND 125 AM EDT.
CHERRY SPRINGS STATE PARK AROUND 130 AM EDT.
LYMAN RUN STATE PARK AROUND 135 AM EDT.
GALETON AROUND 150 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SWEDEN VALLEY AND SKI
DENTON SKI AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4178 7760 4150 7760 4167 7802 4176 7805
4182 7794
TIME...MOT...LOC 0520Z 287DEG 22KT 4172 7788
$$
RXRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 11:29 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 19, 11:29 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1129 PM EDT SUN JUL 19 2015 .SYNOPSIS... A PAIR OF COLD FRONTS WILL PUSH SOUTHEAST ACROSS THE REGION TONIGHT AND ON TUESDAY. HIGH PRESSURE WILL BUILD OVER PENNSYLVANIA DURING THE SECOND HALF OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 930 PM... HEAT ADVISORY FOR SE HAS ENDED. ONGOING CLUSTER OF SEVERE WEATHER ALONG I-80 CORRIDOR THIS MID EVENING LOOKS LIKE IT WILL GRADUALLY WEAKEN OVER NEXT FEW HOURS. WW443 CONTINUES FOR THIS REGION...BUT HAS BEEN SCALED BACK ALONG NORTHERN BORDER WHERE THREAT HAS ENDED. BEGAN TO TAPER POPS BACK GRADUALLY LATE THIS EVENING AND ESP OVERNIGHT...THOUGH THREAT FOR SHOWERS/POSS A TSTM WILL PERSIST UNTIL COLD FROPA. 6 PM... EARLY CONVECTION WHICH POPPED UP IN THE HEAT OVER THE CENTRAL MOUNTAINS HAVE DISSIPATED. OTHER THAN A FEW SPECKLES ELSEWHERE...THE ONLY GAME IN TOWN IS NOW THE STORMS OVER THE FAR NW. LOTS OF STORMS SEEM TO SPLIT AND LEAVE THE LEFT-MOVER AS THE STRONGER CELL. SO HAIL IS ALSO A THREAT WITH THE WIND DAMAGE STILL THE MAIN THREAT. HAIL MAY END UP MELTING DOWN SOME EVEN IF IT WAS LARGE ALOFT DUE TO HOT TEMPS AND DEEP WARM CLOUD DEPTH. TWEAKS MAINLY FOR TIMING AND PLACEMENT. PREV... SEVERE THUNDERSTORM WATCH #443 IS NOW IN EFFECT FOR THE NORTHERN HALF OF CENTRAL PA THROUGH 11 PM EDT. PRELIMINARY CELLS FIRING DUE TO DIURNAL DESTABILIZATION AND BOUNDARY LAYER THERMAL RIDGE PUSHING EAST OF MY AREA. HOTTEST DAY OF SUMMER THUS FAR IN PROGRESS WITH APPARENT TEMPS SURGING INTO THE 90S THROUGHOUT. HEAT INDICES WILL TOP OUT BETWEEN 100F AND 104F ACROSS THE SUSQ VALLEY. VERY WARM ALOFT WITH BOUNDARY LAYER CAPPING OF EARLIER TOWERS NOW DECREASING AS CIN ANALYSIS SHOWS DESTABLIZATION OCCURRING OVER LAKE ERIE AND NORTHWEST PA. JUST ONE HOUR AGO...ELEVATED HEAT SOURCE SHOWERS BRIEFLY SPROUTED OVER SOUTH MOUNTAIN BEFORE MOVING OFF THE TERRAIN AND QUICKLY DISSIPATING. SIMILAR SHOWERS TRYING TO GROW OVER PORTIONS OF THE CENTRAL MOUNTAINS...AND ARE NOW OVERCOMING THE CAP. HRRR DOES DEVELOP AND PROPAGATE THIS ISOLD TO SCT SHRA/TSRA AREA SIMILAR TO SAT EVENING ACTIVITY BEFORE DISSIPATING IT WITH THE DECREASE IN DIURNAL HEATING BY 00Z. MAIN ACTIVITY EXPECTED WITH APPROACHING SHORTWAVE/COLD FRONT FROM THE EASTERN GLAKS THIS EVENING THROUGH LATE TONIGHT. NO REAL CHANGES TO PREVIOUS THINKING...WITH NORTHERN AREAS STANDING THE GREATEST THREAT OF STRONG TO LOCALLY SEVERE STORMS...AS THE PARENT SHORTWAVE WILL LIFT WELL NORTH OF THE REGION THIS EVENING. FAR SOUTHEAST MAY BE HARD PRESSED TO RAIN FROM THIS FRONT AS A RESULT LATE TONIGHT...AS GREATER DISTANCE FROM THE WANING LG SCALE FORCING ACCOMPANIES FROPA FURTHER SOUTH. THUS TAPERING POPS TO THE SOUTHEAST WILL BE MAINTAINED. COOLER/DRIER AIR IN WAKE OF COLD FRONT SHOULD MAKE SOME INROADS ACROSS THE NW MTNS...WHERE LOWS IN THE L60S EXPECTED TONIGHT. THE REST OF CENTRAL PA WILL REMAIN IN MUGGY AIR MASS FOR ANOTHER NIGHT WITH LOWS BTWN 70-75F SOUTH OF I-80. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... STALLED OUT COLD FRONT NR THE MASON DIXON LINE WILL BE THE FOCUS FOR SCT PM CONVECTION ON MONDAY. ELSEWHERE...ARRIVAL OF LOW PWAT AIR ACROSS NORTHERN PA SHOULD ENSURE A DRY DAY. ENS MEAN 8H TEMPS ARE SUPPORTIVE OF HIGHS FROM THE L80S OVR THE N MTNS...TO THE L90S ACROSS THE LOWER SUSQ VALLEY. DID NOT CHANGE MUCH ON THIS PERIOD. DID GO WITH A DRY FCST FOR THE MORNING HOURS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... HARD TO SEE A LOT GOING ON AFTER THIS EVENING...DUE TO THE LACK OF SFC CONVERGENCE. DID GO WITH SOME CHC POPS LATER MONDAY INTO TUE. HIGHEST CHC ON TUE...AS SECONDARY FRONT DROPS SE. AFTER THIS...LOOKING AT MAINLY DRY WEATHER WED INTO FRIDAY. SOME MODELS LIKE THE GFS40 HAVE SOME SHOWERS IN THE SW ON THU. LEFT FCST DRY FOR NOW. MAIN CHANGE WAS TO LOWER TEMPS MORE FOR THE PERIOD WED INTO FRIDAY. MAIN FACTORS ARE LOWER 500 MB HEIGHTS ON THE MODELS LATELY ALSO THE TENDENCY FOR THE AIRMASS BEHIND COLD FRONTS TO BE COLDER THAN FCST LATELY. ALSO THE WET GROUND. MID SHIFT DID PUT SOME SHOWERS IN FOR THE FIRST PART OF THE WEEKEND. SOME MODELS SHOW VERY STRONG WARM ADVECTION AND DIRECTIONAL SHEAR INTO AT LEAST NW PA ON SUNDAY. EC NOT REALLY SHOWING MUCH OF THIS. FOR NOW...DID CARRY SHOWERS INTO SUNDAY. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM THROUGH THE CENTRAL AND NORTHWESTERN PORTIONS OF THE STATE BRINGING TSRA TO UNV AND TO BFD THROUGH 05Z. CURRENT RADAR SHOWS THESE SHOWERS AND THUNDERSTORMS EXTEND BACK THROUGH CLEARFIELD COUNTY AND SHOULD CONTINUE UNTIL AROUND 06Z. ONCE THESE STORMS FADE THE NEXT QUESTION IS THE DEVELOPMENT OF FOG/MIST OVER THE REGION. GIVEN THAT BFD...UNV AND SOON IPT WILL HAVE RECEIVED RAINFALL...AND THAT LIGHT WINDS...CLEARING SKIES WILL CONTINUE OVERNIGHT...PATCHY FOG/MIST SHOULD DEVELOP. EXPECT MVFR TO BE POSSIBLE AT ALL BUT MDT AND LNS...WITH IFR POSSIBLE AT UNV...IPT AND BFD. IFR IS MOST PROBABLE BETWEEN 09Z TO 14Z. EXPECT RESTRICTIONS TO IMPROVE BY 15Z. TOMORROW WILL BRING ANOTHER DAY WITH POSSIBLE SHOWERS AND THUNDERSTORMS...MAINLY ALONG THE SOUTHERN TIER OF PA COUNTIES...THOUGH POSSIBLY AFFECTING JST...AOO...MDT AND LNS. OUTLOOK... MON...MAINLY VFR. SCT TSMS POSS SOUTH. TUE...CIG RESTRICTIONS LIKELY NW HALF. CHANCE SHOWERS/TSTMS. WED-FRI...MAINLY VFR. LOCAL A.M. FOG POSS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/RXR NEAR TERM...DANGELO/DEVOIR/RXR SHORT TERM...DEVOIR/MARTIN LONG TERM...MARTIN AVIATION...CERU
Hazardous weather outlook, Jul 19, 10:03 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1003 PM EDT SUN JUL 19 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-210215- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1003 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 19, 9:43 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
943 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG ST. MARYS 41.43N 78.56W
07/19/2015 ELK PA 911 CALL CENTER
TREES DOWN AT 133 WASHINGTON ST.
&&
EVENT NUMBER CTP1500292
KEARNSLocal storm report, Jul 19, 9:44 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
944 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG KERSEY 41.36N 78.60W
07/19/2015 ELK PA 911 CALL CENTER
PENFIELD RD. RT 153 BLOCKED BY DOWNED TREES
&&
EVENT NUMBER CTP1500293
KEARNSLocal storm report, Jul 19, 9:47 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 S LOPEZ 41.44N 76.33W
07/19/2015 SULLIVAN PA TRAINED SPOTTER
ABOUT A DOZEN HEALTHY TREES DOWNED OR BROKEN OFF
HALFWAY UP. SOME POWER LINES SNAPPED OFF INSULATORS
0630 PM TSTM WND DMG BRADFORD 41.96N 78.64W
07/19/2015 MCKEAN PA EMERGENCY MNGR
MULTIPLE TREES DOWN IN BRADFORD
0650 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
07/19/2015 WARREN PA 911 CALL CENTER
TREES DOWN ON RT 62 AND ALSO ON MAIN ST.
0740 PM TSTM WND DMG JAMES CITY 41.62N 78.83W
07/19/2015 ELK PA 911 CALL CENTER
TREES DOWN ON LAMONT RD. IN HIGHLAND TWP.
0750 PM TSTM WND DMG ST. MARYS 41.43N 78.56W
07/19/2015 ELK PA 911 CALL CENTER
TREE BLOCKING LANE OF TRAFFIC
0805 PM TSTM WND DMG ST. MARYS 41.43N 78.56W
07/19/2015 ELK PA 911 CALL CENTER
TREES DOWN ON GLEN HAZEL RD.
0805 PM TSTM WND DMG KERSEY 41.36N 78.60W
07/19/2015 ELK PA 911 CALL CENTER
PENFIELD RD. RT 153 BLOCKED BY DOWNED TREES
0810 PM FLOOD RIDGWAY 41.43N 78.73W
07/19/2015 ELK PA 911 CALL CENTER
FLOODING IN BASEMENTS AT CHERRY AND OAK ST.
0815 PM TSTM WND DMG ST. MARYS 41.43N 78.56W
07/19/2015 ELK PA 911 CALL CENTER
TREES DOWN AT 133 WASHINGTON ST.
0850 PM TSTM WND DMG DRIFTWOOD 41.34N 78.14W
07/19/2015 CAMERON PA 911 CALL CENTER
TREE FELL DOWN HIT WIRES
&&
EVENT NUMBER CTP1500284 CTP1500286 CTP1500285 CTP1500291 CTP1500287
CTP1500288 CTP1500293 CTP1500289 CTP1500292 CTP1500290
KEARNSSpecial weather statement, Jul 19, 10:18 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT SUN JUL 19 2015
PAZ019-027-045-200245-
SOUTHERN CLINTON PA-MIFFLIN PA-SOUTHERN CENTRE PA-
1018 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLINTON...MIFFLIN...AND
SOUTHERN CENTRE COUNTIES UNTIL 1045 PM EDT...
AT 1017 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ZION...MOVING EAST AT 40 MPH.
THIS STRONG THUNDERSTORM WILL BE NEAR... MILLHEIM...MADISONBURG AND
POE VALLEY STATE PARK AROUND 1030 PM EDT. AARONSBURG...COBURN AND
REBERSBURG AROUND 1035 PM EDT. WOODWARD AROUND 1040 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOGANTON.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND LAMAR EXITS...SPECIFICALLY FROM MILE MARKERS 157 TO
167.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 77 TO 85.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4090 7729 4085 7736 4076 7736 4079 7780
4096 7783 4104 7729
TIME...MOT...LOC 0217Z 266DEG 33KT 4089 7764
CERUSpecial weather statement, Jul 20, 12:43 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1243 AM EDT MON JUL 20 2015
PAZ005-006-200530-
MCKEAN PA-POTTER PA-
1243 AM EDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT MCKEAN...AND POTTER COUNTIES
UNTIL 130 AM EDT...
AT 1241 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROULETTE...MOVING EAST AT 35 MPH.
40 MPH WIND GUSTS AND A BRIEF PERIOD OF VERY HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
COUDERSPORT AROUND 1250 AM EDT.
DENTON HILL STATE PARK AROUND 105 AM EDT.
HARRISON VALLEY AND GALETON AROUND 120 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CERES...OSWAYO...
SWEDEN VALLEY...ULYSSES AND SKI DENTON SKI AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7761 4182 7760 4170 7761 4174 7835
4200 7833
TIME...MOT...LOC 0441Z 272DEG 33KT 4185 7812
RXRSpecial weather statement, Jul 20, 1:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT MON JUL 20 2015
PAZ006-200600-
POTTER PA-
121 AM EDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT POTTER COUNTY UNTIL 200 AM
EDT...
AT 120 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DENTON HILL STATE PARK...MOVING EAST AT 30 MPH.
40 MPH WIND GUSTS AND A BRIEF PERIOD OF VERY HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DENTON HILL STATE PARK AROUND 125 AM EDT.
CHERRY SPRINGS STATE PARK AROUND 130 AM EDT.
LYMAN RUN STATE PARK AROUND 135 AM EDT.
GALETON AROUND 150 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SWEDEN VALLEY AND SKI
DENTON SKI AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4178 7760 4150 7760 4167 7802 4176 7805
4182 7794
TIME...MOT...LOC 0520Z 287DEG 22KT 4172 7788
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:02 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 41 min |
| Jul 19, 8:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Potter | 34 min |
| Jul 19, 8:30 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Clinton, Elk, Potter | 60 min |
| Jul 19, 9:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 60 min |
| Jul 19, 10:18 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Jul 19, 10:21 PM EDT | Areal Flood Advisory | CTP | Clearfield | 114 min |
| Jul 20, 12:43 AM EDT | Special Weather Statement | CTP | Potter | 47 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.